# SDR TSAA9753035

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2740 · Stabilizer Control System
- Part: Bushing
- Part number: 69374641
- Condition: Worn
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND HORIZONTAL STABILIZER JACKSCREW ACTUATOR SUPPORT FITTING RT BORE BUSHING WORN.  REPAIRED PER ECO2784.  AIRCRAFT RETURNED TO SERVICE.  (M)
